Whitney's type theorems for infinite dimensional spaces

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

It is proved that for any $f$ is an element of $C^k(L,R)$, where k is a natural number and L is a closed linear subspace of a nuclear Frechet space $X$, the function $f$ can be extended to a function of class $C^{k-1}$ defined on the entire space $X$. It is also proved that for any $f$ is an element of $C^k(L, R)$, where $k$ is a natural number of infinity and L is a closed linear subspace of a dual $X$ of a nuclear Frechet space, the function $f$ can be extended to a function of class $C^k$ defined on the entire space $X$. In addition, it is proved that under these conditions, the existence of a linear extension operator is equivalent to the complementability of the subspace.
Original languageEnglish
Pages (from-to)141-160
Number of pages20
JournalInfinite Dimensional Analysis Quantum Probability and Related Topics
Volume3
Publication statusPublished - 2000

Fingerprint

Dive into the research topics of 'Whitney's type theorems for infinite dimensional spaces'. Together they form a unique fingerprint.

Cite this